MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. DRAIN CANNULA 70MM; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG. DRAIN CANNULA 70MM; ACCESSORIES, ARTHROSCOPIC
Catalog Number 0333070001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device broke during initial use.The tip of the obturator broke off when trying to remove the obturator, prior to the procedure.No patient impact.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The device returned complaint device had the lot number of 25b7576 and the lot number initially reported was 24j6056.Alleged failure: broke during initial use.The tip of the obturator broke off when trying to remove the obturator, prior to the procedure.No patient impact.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) device dropped (within packaging), 2) device dropped (not within packaging), 3) rough handling of the device.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG. DRAIN CANNULA 70MM
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21886648
Report Number0002936485-2025-00370
Device Sequence Number19693655
Product Code NBH
UDI-Device Identifier07613327057300
UDI-Public07613327057300
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0333070001
Device Lot Number25B7576
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown